Trying to figure out this drug hangover


I talked to my P-doc today and told him about the incapacitating drowsiness from the new med. He wants me to stop taking Seroquel, the anti-psychotic I’ve been taking for years at bedtime and just take the Invega and see if that helps me to tolerate it.

I’m going to look into buying a book about DID so I have it here for easy reference. I’m thinking about The Dissociative Identity Disorder Sourcebook. I checked it out from my local library but it was before I knew I had DID and at the time I was using it to look up other dissociative disorders not DID. So there’s basically whole sections of the book I haven’t read but I liked what I did read.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in bipolar disorder, depersonalization, derealization, DID, dissociation, dissociative fugue, dissociative identity disorder, fibromyalgia, Medication, Meds, Mental Health, Psychiatric Drugs, Psychiatric medication, Social Security Disability, Uncategorized and tagged , , , , , , , , , , , , , , , , , , . Bookmark the permalink.

One Response to Trying to figure out this drug hangover

  1. roseroars says:

    That is a terrific book and I would recommend it. Another one I really, really like is “Got Parts?”. She has so many great ideas, suggestions, exercises, and information it is definitely worth a look.

    Good luck with the drugs! I’m still a little dizzy from upping my Trileptal, but the side effects became less and less bothersome each day.

    Lisa

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s